Doctor insights on:
Hot Flashex Medication
This UTI medication is making me hot and sick.. I don't feel anymore pain or anything, can I stop taking it?
For "take with or after food" medication, what is the minimum amount of food to be taken? Are 2 crackers, or 2 crackers + a hot drink enough? Thks.
Correct: That would be ok. So long as there is some food present to help with absorption of the medication or to help protect the lining of the stomach. Food helps to stimulate the digestive fluids to help absorption of some medications. ...Read more
Can certain medications cause hot flashes? I am not anywhere close to menopause. Could any medications be responsible for my recent hot flashes?
Yes other causes: There are other causes including medications. Hot flashes can be a side effect of food additive mono-sodium glutamate (msg), or of Nifedipine (procardia, adalat), Niacin (numerous brand names), antibiotics: vancomycin, gemifloxacin and lomefloxacin. Calcitonin and headache medicines topiramate and maxalt (rizatriptan). Thyroid disease, hidden infection ( like tb) and some cancers can also cause hot flashes. ...Read more
My son 1& half years took hot porridge & got some wounds on the lips.Which medication should i get him because am worried he may be with wounds inside?
Consider function: If he is able to drink fluids without difficulty the mouth injury is likely minimal.If troubled, have him checked.There is no specific meds to use.The saliva has some enzymes that suppress germs so most of these exposures self heal.Ibuprofen as a general pain measure, chilled applesauce or Popsicle pieces are sometimes helpful.Avoid acidic juices like orange/grapefruit. ...Read more
Since last month when i feel hot or have some physical activity i get fever 37.7 up to 38 for few min only then it go with no medication.Is this fever?
I'm 49 years old and I'm on bp medication every time I use the medication I get so hot and sweat but when I stop using it I feel okay, I was wondering?
BP: You may want to check your blood pressure after taking the medicine. There is a chance it may be lowering the blood pressure excessively which may be causing these symptoms perhaps especially when you stand up. If that is the case you may need to adjust the dosage or if you still cannot tolerate this potential side effect then maybe change the medicine altogether. Talk to your primary care doctor. ...Read more
Reason why HR went to 201 in hot bath? and yes I have been known to have a HHR is it bad to reach max HR? On no medication
What should I do if I have been noticing some weird chills! like hot flashes since i took this medication ciprobay, tell me is it one of it's side effects?
Ciprobay: If your doctor has prescribed this medicine and you are not feeling well since you started this medicine you should contact your doctor. ...Read more
See your Dr.: Lichen planus is an inflammatory disorder of the mucosal soft tissue. It is best treated with Prednesone a corticosteriod prescription medication and evaluated by your doctor in 7 - 10 days. The hot red bloatchy skin might be a reaction that is occurring from the application of the home remedies. It is best to have them reviewed by your doctor before further use. ...Read more
Hello, i took a diet pill now im feeln vry anxious n head is hot,my body is cold,whats d best way to get rid of this feelin or flush out d medication?
Don't take any more: Many diet pills are full of stimulants like caffeine (in an attempt to increase your metabolism) such that you end up feeling anxious. Others are full of laxatives to make you poop more than usual. However, none of the diet pills that are dietary supplements really work (you'll see FDA warning label). This is different from OTC medications which are approved for weight loss eg Alli ...Read more
Doctor i have an issue :- Every day after shower (hot/cold/lukewarm) i get a headach and that continue rest of day... reason and give some medication?
Need examination: If showering seems to be a trigger to headaches in your case then, I would want to actually examine you to see if there weren't some reason for why headaches should be activated following such an activity. On this network we cannot prescribe medications for international patients. However, if you'd like to look me up at www.healthtap.com/drsaghafi and use Key Code: PDXFNR I'd be happy to help. ...Read more
I have a sorethroat for 3days now.I cannot eat or drink anf I have been feeling hot and cold.Very sleepy.What do u think is the problem.Medication i n
I take medication for containing prostate cancer; I experience hot flashes as a result and I don't like it. What should I do?
Likely long-term: Androgen deprivation is a standard treatment for advanced or metastatic prostate cancer. Hot flashes are a common side effect , due to diminished testosterone levels. Hot flashes are likely to occur for a prolonged interval, extending even beyond the time that the medication is stopped, typically coinciding with testosterone recovery. Effexor, (venlafaxine) Megace, and Depo-Provera can offer relief. See you MD ...Read more
After medication I think I'm recovering from sinusitis, but ears are painful and one feels really hot inside. Is this a start of a infection?
Just found out that am having Herpes Type 1 and started medication.but why is my body feeling hot within the chest,stomach and back?Please reply
Since I've been on antidepressants I'm wondering whether the medication could be why I sweat and get hot so easily? I can never cool down either.
Possible: I'm guessing you're taking a tricylic antidepressant, less commonly prescribed today, which can cause these side effects. Discuss with your prescribing doctor to review side effects consider a dose/med change. All antidepressants have side effects which should be minimal at the right dose. Meantime drink lots of water and avoid direct sun if feeling overheated. Hope this helps. ...Read more